# SDR DALA2017083106514

- Difficulty date: August 31, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N912DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53392
- Aircraft time: 58,005 hours, 31,547 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A SERVICE CHECK,  FOUND THE COCKPIT EMERGENCY LIGHT & AFT FACING EXIT SIGN OVER L1 JUMPSEAT INOPERATIVE.   FOUND POWER SUPPLY B5-234 DISCONNECTED. CONNECTED AND OPS CHECKED GOOD. OK FOR SERVICE.
